Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 610467, 17 pages
http://dx.doi.org/10.1155/2010/610467
Research Article

Boundedness and Global Attractivity of a Higher-Order Nonlinear Difference Equation

1Department of Mathematics, Hexi University, Zhangye, Gansu 734000, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou, Gansu 730000, China

Received 5 November 2009; Accepted 4 February 2010

Academic Editor: Guang Zhang

Copyright © 2010 Xiu-Mei Jia and Wan-Tong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiu-Mei Jia and Wan-Tong Li, “Boundedness and Global Attractivity of a Higher-Order Nonlinear Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2010, Article ID 610467, 17 pages, 2010. https://doi.org/10.1155/2010/610467.